# SDR CALA0000115

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR UPPER FORWARD STOP AREA CHAFED.  A DOUBLER WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 52-03, FIGURE 8 AND ECRA 5230-01518.
